# SDR YENA2023062200719

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 014
- Aircraft time: 45,066 hours, 29,294 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SHEAR CLIPS (3EA) OVER FR 81 BTW STGR 27RH/28RH,27LH/28LH,29RH/28RH AT AFT CARGO COMPARTMENT; REF TOMX NRC 00115 WO 2258 CORROSION WAS REMOVED FROM (3EA). SHEAR CLIP AT FR 81 BTW 29RH/28RH,IS WITHIN LIMITS PER EMB-190 SRM 51-10-03 AND SRM 51-12-01 THE OTHER 2 EA CLIPS  BTW STGR 27RH/28RH,27LH/28LH WERE REPLACED PER EMB 190 SRM 51-41-01 + SRM 51-41-02.
